MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE 24 GUIDEWIRE; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

SCIENTIA VASCULAR ARISTOTLE 24 GUIDEWIRE; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Model Number A24-200-002
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body In Patient (2687)
Date of Event 07/19/2024
Type of Reportable Event Death
Event or Problem Description
During mechanical thrombectomy for acute stroke, the distal tip of the reperfusion catheter tip separated.After successful recanalization, it appeared that the catheter tip was retained in the thrombosis and ultimately migrated; resulted in m1 occlusion.An aristotle 24 guidewire was used to try to obtain the broken catheter tip, the guidewire also fractured and contributed to the occlusion.Occlusion could not be cleared.Many attempts to retrieve catheter tip and guidewire with a variety of strategies were unsuccessful.

Brand Name
ARISTOTLE 24 GUIDEWIRE
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
SCIENTIA VASCULAR
MDR Report Key19876094
Report NumberMW5157835
Device Sequence Number7254393
Product Code MOF
UDI-Device Identifier00818075010134
UDI-Public(01)00818075010134(17)250930(10)502966
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberA24-200-002
Device Lot Number502966
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Death;
Patient Age67 YR
Patient SexFemale
Patient Weight31 KG
Patient EthnicityHispanic